Educational Background

  • Ph.D. in Mathematics, Dartmouth College
  • M.A. in Mathematics, Dartmouth College
  • B.A. in Mathematics, Bard College

Research Interests

  • Computational Number Theory
  • Modular Forms

Selected Publications

Published Peer-Reviewed Manuscripts

Alexandru Ghitza, Nathan C. Ryan, and David Sulon, Computations of vectorvalued Siegel modular forms, J. Number Theory 133 (2013), no. 11, 3921-3940

Nathan C. Ryan, Nils-Peter Skoruppa, and Fredrik Strömberg, Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two, Math. Comp. 81 (2012), no. 280, 2361-2376

David W. Farmer, Nathan C. Ryan, and Ralf Schmidt, Testing the functional equation of a high-degree Euler product, Pacific J. Math. 253 (2011), no. 2, 349-366

Nathan C. Ryan and Gonzalo Tornaría, A Böcherer-type conjecture for paramodular forms, Int. J. Number Theory 7 (2011), no. 5, 1395-1411

Nathan C. Ryan, Bryan C. Ward, and Ryan Ward, Some conjectures on the maximal height of divisors of xⁿ - 1, Involve 3 (2010), no. 4, 451-457

Cris Poor, Nathan C. Ryan, and David S. Yuen, Lifting puzzles in degree four, Bull. Aust. Math. Soc. 80 (2009), no. 1, 65-82

Nathan C. Ryan and Thomas R. Shemanske, Inverting the Satake map for Spn and applications to Hecke operators, Ramanujan J. 17 (2008), no. 2, 219-244

Eric Bach and Nathan C. Ryan, Efficient verification of Tunnell's criterion, Japan J. Indust. Appl. Math. 24 (2007), no. 3, 229-239

Carl Pomerance and Nathan C. Ryan, Maximal height of divisors of xⁿ - 1, Illinois J. Math. 51 (2007), no. 2, 597-604 (electronic)


Places I've Been

The following links are virtual breadcrumbs marking the 27 most recent pages you have visited in If you want to remember a specific page forever click the pin in the top right corner and we will be sure not to replace it. Close this message.